# SDR DXTA2020072703908

- Difficulty date: July 27, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680A
- Aircraft serial: 6800187
- Aircraft time: 11,511 hours, 7,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY LIGHTS INOPERATIVE, WITH  THE EMER LTS SWITCH IN THE ON POSITION, WHILE CONDUCTING  THE POWER ON CHECKLIST.
